Alert archive / Mississippi / Flash Flood Warnings in 2005
Flash Flood Warning 27, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Apr 6, 2005, 5:05 PM CDT for Jefferson Davis County, Lawrence County, Simpson County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 6, 2005, 5:05 PM CDT (22:05 UTC)
- Expired
- Apr 6, 2005, 8:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
Counties Jefferson Davis County, MS, Lawrence County, MS, Simpson County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 74 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.1 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 268 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 618 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 278 m²/s²
- 0-3 km storm-relative helicity
- 332 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KJAN 062205
FFWJAN
MSC065-077-127-070100-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
505 PM CDT WED APR 6 2005
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SIMPSON COUNTY IN CENTRAL MISSISSIPPI
THIS INCLUDES THE CITIES OF...MENDENHALL...MAGEE
JEFFERSON DAVIS COUNTY IN SOUTH CENTRAL MISSISSIPPI
LAWRENCE COUNTY IN SOUTH CENTRAL MISSISSIPPI
* UNTIL 800 PM CDT
* AT 505 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PINOLA AND
PINEY WOODS.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE WARNED
AREA.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. TURN AROUND...DO NOT DROWN.
LAT...LON 3136 9022 3171 9024 3177 8995 3178 9009
3205 9002 3205 8966 3179 8966 3176 8977
3162 8977 3153 8960 3145 8958 3145 8980
3139 8984 3141 9002 3135 9004
$$
RBH1 follow-up statement
000
WGUS74 KJAN 070058
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
754 PM CDT WED APR 6 2005
MSC065-077-127-070100-
LAWRENCE MS-JEFFERSON DAVIS MS-SIMPSON MS-
754 PM CDT WED APR 6 2005
...A FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 800 PM CDT FOR
SIMPSON...JEFFERSON DAVIS AND LAWRENCE COUNTIES...
AT 748 PM CDT...DOPPLE RADAR INDICATED THAT A BAND OF THUNDERSTORMS
WOULD MOVE ACROSS PARTS OF THE AREA THROUGH 9 PM CDT.
HOWEVER...ADDITIONAL RAINFALL SHOULD BE LESS THAN A HALF INCH IN
MOST AREAS.
THUS...RENEWED FLASH FLOODING IS NOT ANTICIPATED.
DOPPLER RADAR ESTIMATES THAT WIDESPREAD 2 TO 4 INCH RAINFALL HAS
OCCURRED SINCE EARLY THIS MORNING.
LAT...LON 3136 9022 3171 9024 3177 8995 3178 9009
3205 9002 3205 8966 3179 8966 3176 8977
3162 8977 3153 8960 3145 8958 3145 8980
3139 8984 3141 9002 3135 9004
$$
CRAVENWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 6, 2:14 PM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, Apr 6, 2:14 PM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
214 PM CDT WED APR 6 2005
...SEVERE THUNDERSTORM AND TORNADO OUTBREAK TO CONTINUE INTO LATE
EVENING HOURS...
.SHORT TERM...NUMEROUS HAIL AND TORNADO REPORTS HAVE COME IN TODAY
THUS FAR. THERE DOES APPEAR TO BE A SLIGHT TREND DEVELOPING IN THE
MODE OF SEVERE. THE FREQUENCY OF TORNADIC SUPERCELL DEVELOPMENT
APPEARS TO BE DIMINISHING SLIGHTLY WHILE THE DEVELOPMENT OF HAIL
PRODUCING SUPERCELLS IS INCREASING SLIGHTLY. VAD WIND PROFILES OFF
OF THE JACKSON RADAR STILL SHOW A STRONGLY VEERING WIND PROFILE IN
THE LOWER LEVELS...WHICH MAKES ME THINK THAT THIS TREND MIGHT BE
TEMPORARY. FACTOR THAT IN WITH LOW LCL HEIGHTS...HIGH SHEAR...AND
INSTABILITY...AND THE SEVERE AND TORNADIC WEATHER CONTINUES FOR THE
OUTLOOK AREA. THE CURRENT POSITION OF THE COLD FRONT IS MORE OR LESS
ALONG THE RIVER. WE SHOULD REMAIN UNDER THE GUN UNTIL THE FRONT
PASSES THROUGH THE AREA LATE THIS EVENING. ALL SEVERE CONVECTIVE
PARAMETERS ARE EXPECTED TO REMAIN HIGH THROUGH THE EVENING HOURS.
THEREFORE...HAVE CHOSEN TO MAINTAIN THE STRONG WORDING IN THE ZONES
AND IN OTHER PRODUCTS.
AFTER THE FRONT PASSES BY LATE THIS EVENING...THERE WILL STILL BE A
CHANCE FOR SOME SEVERE HAIL PRODUCING THUNDERSTORMS AS THE UPPER LOW
CIRCULATION PASSES OVERHEAD. WITH COOLING TEMPS ALOFT...LAPSE RATES
WILL STEEPEN...THUS HELPING TO ENABLE FURTHER CONVECTIVE
DEVELOPMENT. HOWEVER...THE TORNADIC CONCERNS WILL END AS THE
BOUNDARY LAYER STABILIZES.
.LONG TERM...NOT TOO MUCH TO CHANGE IN THE LONG TERM. CLOUDS LOOK TO
REMAIN THROUGH THE OVERNIGHT HOURS THURSDAY AND UNTIL MIDDAY FRI
BEFORE SKIES FINALLY BEGIN TO CLEAR OUT. SHOWERS WILL FINALLY START
TO END FRIDAY MORNING AS THE THE UPPER LOW AND SFC LOW MOVE OFF TO
THE EAST. THIS WILL HELP KEEP TEMPS DOWN DURING THE DAY FRIDAY AND
WITH H9 TEMPS ONLY 9C MID 60S STILL LOOK GOOD ACROSS A MAJORITY OF
THE CWA.
QUIET WEATHER EXPECTED SATURDAY AS AN UPPER LEVEL RIDGE BUILDS IN.
THIS WILL ALLOW TEMPS TO START TO WARM UP QUICKLY WITH LOWER TO MID
70S. TEMPS WILL CONTINUE TO WARM UP INTO SUN AS SOUTHERLY LL WINDS
BRING IN H85 TEMPS OF 14C BY SUN AFTERNOON.
AS PREVIOUS DISCUSSION MENTIONED STORM SYSTEM COMING IN AT THE
BEGINNING OF NEXT WEEK IS GETTING STRONGER AND WETTER. WILL CONTINUE
TO BUMP UP THE POPS FOR MON. WILL ALSO STAY AROUND MEX GUIDANCE FOR
TEMPS IN DAYS 5 THROUGH 7. THIS IS STILL 5 DAYS OUT BUT GFS NOW
SHOWING H85 FLOW OF 50+KTS AND ALL OF THE EXTENDED MODELS ARE NOW
SHOWING THE CLOSED LOW AND TROUGH AXIS NEGATIVELY TILTED. THIS IS
FIVE AND 6 DAYS OUT BUT MODELS ARE SHOWING ANOTHER POSSIBLE SEVERE
WEATHER EVENT. SHEAR LOOKS INCREDIBLE WITH THIS SYSTEM BUT FRCST
SNDGS SHOW THESE STORMS POSSIBLY ELEVATED. WILL NOW START TO MENTION
THIS IN THE HWO. LATER FORECAST AND MODEL RUNS WILL START TO HAVE A
BETTER HANDLE ON THIS SITUATION. /CAB/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 53 68 54 67 / 40 50 20 10
MERIDIAN 58 70 53 68 / 60 40 30 20
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL MIDNIGHT THURSDAY FOR MSZ026-MSZ027-
MSZ028-MSZ029-MSZ030-MSZ031-MSZ032-MSZ033-MSZ037-MSZ038-
MSZ039-MSZ043-MSZ044-MSZ045-MSZ046-MSZ048-MSZ049-MSZ050-
MSZ051-MSZ052-MSZ054-MSZ055-MSZ056-MSZ057-MSZ058-MSZ062-
MSZ063-MSZ064-MSZ065-MSZ066-MSZ072-MSZ073-MSZ074.
LA...NONE.
AR...NONE.
&&
99/99Hazardous weather outlook, Apr 6, 2:07 PM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 207 PM CDT WED APR 06 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 071907- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 207 PM CDT WED APR 06 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND THURSDAY... ...THUNDERSTORMS... SEVERE WEATHER WILL CONTINUE THIS AFTERNOON AND EVENING OVER THE ENTIRE OUTLOOK AREA...WITH THE GREATEST RISK OVER CENTRAL AND EASTERN PORTIONS OF MISSISSIPPI. A COMBINATION OF VERY UNSTABLE AIR...STRONG WIND SHEAR...AND AN APPROACHING STRONG LOW PRESSURE SYSTEM...WILL CONTINUE TO ALLOW FOR THE SEVERE WEATHER EVENT TO CONTINUE INTO THE LATE EVENING HOURS AS AN ASSOCIATED COLD FRONT MOVES THROUGH THE AREA THIS AFTERNOON AND EVENING...THE SEVERE THUNDERSTORM AND TORNADIC ACTIVITY WILL CONTINUE. THE MAIN CONCERNS ARE EXPECTED TO CONTINUE TO BE FOR HAIL AND TORNADOES AS THE PRIMARY CONCERNS AND HIGH WINDS AS THE SECONDARY CONCERN. THE ACTIVITY SHOULD DIMINISH AROUND MIDNIGHT AS THE FRONT MOVES EAST OF THE AREA. HOWEVER...A FEW...ISOLATED SEVERE (HAIL PRODUCING) THUNDERSTORMS COULD DEVELOP AFTER MIDNIGHT AS THE CENTER OF THE UPPER LOW MOVES OVERHEAD. ...FLOODING... HEAVY RAINFALL WILL BE POSSIBLE OVER THE ENTIRE OUTLOOK AREA THROUGH MIDNIGHT...WITH THE HEAVIEST RAINFALL OCCURRING EAST OF THE NATCHEZ TRACE...OVER SOUTHERN AND EASTERN MISSISSIPPI. THE PERPETUAL REDEVELOPMENT OF THUNDERSTORMS WILL ALLOW FOR ONE TO THREE MORE INCHES OF RAINFALL...WITH LOCALLY HEAVIER AMOUNTS POSSIBLE. FOR THIS REASON...A FLASH FLOOD WATCH IS IN EFFECT FOR MAINLY AREAS EAST OF THE NATCHEZ TRACE THROUGH MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY... ...DAYS TWO AND THREE...THURSDAY NIGHT THROUGH SATURDAY NIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. ...DAYS FOUR THROUGH SEVEN...SATURDAY NIGHT THROUGH WEDNESDAY... STRONG TO SEVERE STORMS WILL ONCE AGAIN BE POSSIBLE NEXT WEEK MONDAY AND INTO TUESDAY. MODELS CONTINUE TO SHOW ANOTHER STRONG SYSTEM MOVE INTO THE REGION DURING THE BEGINNING OF NEXT WEEK. IT IS STILL TO EARLY TO TELL WHAT IF ANY SEVERE WEATHER WILL OCCUR BUT LATEST MODEL TRENDS CONTINUE TO GET STRONGER AND WETTER WITH THE SYSTEM. AS A SURFACE LOW PRESSURE SYSTEM MOVES THROUGH THE SOUTHERN PLAINS WARM MOIST AIR WILL ONCE AGAIN PUSH NORTH OUT OF THE GULF. AT THE SAME TIME A STRONG UPPER LEVEL SYSTEM WILL BEING TO PUSH THROUGH THE CENTRAL UNITED STATES AND PROVIDE THE LIFT FOR THUNDERSTORM DEVELOPMENT. STAY TUNED TO THE NATIONAL WEATHER SERVICE FOR FURTHER UPDATES ON THIS SITUATION. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE REQUIRED THROUGH MIDNIGHT TONIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Apr 6, 4:49 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
449 PM CDT WED APR 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TORNADO UNION 32.57N 89.12W
04/06/2005 NEWTON MS EMERGENCY MNGR
CONFIRMED TORNADO IN UNION. DEBRIS HAS BEEN REPORTED
AROUND THE CITY OF NEWTON.
&&
DBSpecial weather statement, Apr 6, 4:50 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 450 PM CDT WED APR 6 2005 ARZ074>075-LAZ007>008-015-023>024-062300- ASHLEY AR-CHICOT AR-CATAHOULA LA-FRANKLIN LA- MOREHOUSE LA-RICHLAND LA-WEST CARROLL LA- THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 131 FOR THE FOLLOWING AREAS IN ARKANSAS THIS CANCELS 2 COUNTIES IN SOUTHEAST ARKANSAS ASHLEY CHICOT IN LOUISIANA THIS CANCELS 5 COUNTIES IN NORTHEAST LOUISIANA CATAHOULA FRANKLIN MOREHOUSE RICHLAND WEST CARROLL THIS INCLUDES THE CITIES OF...WINNSBORO...RAYVILLE...DELHI... CROSSETT...NORTH CROSSETT...HAMBURG...WEST CROSSETT...DERMOTT... LAKE VILLAGE...EUDORA...BASTROP...OAK GROVE...EPPS... JONESVILLE AND HARRISONBURG LAZ009-016-025>026-MSZ018>019-025>066-072>074-070000- CONCORDIA LA-EAST CARROLL LA-MADISON LA-TENSAS LA- ADAMS MS-ATTALA MS-BOLIVAR MS-CARROLL MS-CHOCTAW MS- CLAIBORNE MS-CLARKE MS-CLAY MS-COPIAH MS-COVINGTON MS- FORREST MS-FRANKLIN MS-GRENADA MS-HINDS MS-HOLMES MS- HUMPHREYS MS-ISSAQUENA MS-JASPER MS-JEFFERSON MS- JEFFERSON DAVIS MS-JONES MS-KEMPER MS-LAMAR MS- LAUDERDALE MS-LAWRENCE MS-LEAKE MS-LEFLORE MS- LINCOLN MS-LOWNDES MS-MADISON MS-MARION MS- MONTGOMERY MS-NESHOBA MS-NEWTON MS-NOXUBEE MS- OKTIBBEHA MS-RANKIN MS-SCOTT MS-SHARKEY MS-SIMPSON MS- SMITH MS-SUNFLOWER MS-WARREN MS-WASHINGTON MS- WEBSTER MS-WINSTON MS-YAZOO MS- TORNADO WATCH NUMBER 131 REMAINS VALID UNTIL 7 PM CDT FOR THE FOLLOWING AREAS IN LOUISIANA THIS WATCH INCLUDES 4 COUNTIES IN NORTHEAST LOUISIANA CONCORDIA EAST CARROLL MADISON TENSAS IN MISSISSIPPI THIS WATCH INCLUDES 47 COUNTIES IN CENTRAL MISSISSIPPI ATTALA CHOCTAW COPIAH HINDS HOLMES HUMPHREYS LEAKE MADISON RANKIN SCOTT SIMPSON SMITH YAZOO IN EAST CENTRAL MISSISSIPPI CLARKE JASPER KEMPER LAUDERDALE NESHOBA NEWTON NOXUBEE WINSTON IN NORTH CENTRAL MISSISSIPPI CARROLL GRENADA LEFLORE MONTGOMERY WEBSTER IN NORTHEAST MISSISSIPPI CLAY LOWNDES OKTIBBEHA IN NORTHWEST MISSISSIPPI BOLIVAR SUNFLOWER WASHINGTON IN SOUTH CENTRAL MISSISSIPPI JEFFERSON DAVIS LAWRENCE LINCOLN MARION IN SOUTHEAST MISSISSIPPI COVINGTON FORREST JONES LAMAR IN SOUTHWEST MISSISSIPPI ADAMS CLAIBORNE FRANKLIN JEFFERSON IN WEST CENTRAL MISSISSIPPI ISSAQUENA SHARKEY WARREN THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON... VICKSBURG...GREENWOOD...WEST POINT...COLUMBUS...TALLULAH... BROOKHAVEN...ROLLING FORK...ANGUILLA...NATCHEZ...MAGEE... MENDENHALL...KOSCIUSKO...PEARL...BRANDON...RICHLAND...FOREST... MORTON...CARTHAGE...TAYLORSVILLE...RALEIGH...CRYSTAL SPRINGS... HAZLEHURST...WESSON...LAUREL...YAZOO CITY...BAY SPRINGS... HEIDELBERG...JACKSON...PORT GIBSON...MACON...BROOKSVILLE... QUITMAN...STONEWALL...SHUBUTA...NEWTON...UNION...DECATUR... CONEHATTA...GRENADA...STARKVILLE...LAKE PROVIDENCE...FAYETTE... PRENTISS...BASSFIELD...PHILADELPHIA...PEARL RIVER...MONTICELLO... NEW HEBRON...WINONA...COLUMBIA...INDIANOLA...RULEVILLE...VAIDEN... NORTH CARROLLTON...CARROLLTON...MERIDIAN...CLEVELAND...ACKERMAN... WEIR...WEST HATTIESBURG...LUMBERTON...PURVIS...EUPORA...MABEN... MATHISTON...DURANT...TCHULA...LEXINGTON...PICKENS...GOODMAN... BELZONI...ISOLA...GREENVILLE...MAYERSVILLE...COLLINS... MOUNT OLIVE...LOUISVILLE...BUDE...ROXIE...MEADVILLE... HATTIESBURG...DE KALB...SCOOBA...VIDALIA...FERRIDAY... WEST FERRIDAY...NEWELLTON...ST. JOSEPH AND WATERPROOF 22
Local storm report, Apr 6, 4:54 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
454 PM CDT WED APR 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM TSTM WND DMG SCHLATER 33.64N 90.35W
04/06/2005 LEFLORE MS EMERGENCY MNGR
TREES BLOWN DOWN AND MOBILE HOMES DAMAGED.
0955 AM HAIL MORGAN CITY 33.38N 90.35W
04/06/2005 0.75 INCH LEFLORE MS EMERGENCY MNGR
&&
DBLocal storm report, Apr 6, 5:00 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
500 PM CDT WED APR 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM TSTM WND DMG 10 NW CARROLLTON 33.61N 90.05W
04/06/2005 CARROLL MS AIRPLANE PILOT
SEVERAL TREES DOWN COUNTY WIDE.
&&
DBLocal storm report, Apr 6, 5:01 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
501 PM CDT WED APR 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM TSTM WND DMG 10 NW CARROLLTON 33.61N 90.05W
04/06/2005 CARROLL MS EMERGENCY MNGR
SEVERAL TREES DOWN COUNTY WIDE.
&&
LJW/MWLocal storm report, Apr 6, 5:03 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
503 PM CDT WED APR 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL GREENWOOD 33.52N 90.19W
04/06/2005 0.88 INCH LEFLORE MS EMERGENCY MNGR
&&
LJW/MWThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 4:17 AM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey | 58 min |
| Apr 6, 4:53 AM CDT | Severe Thunderstorm Warning | JAN | Sharkey, Yazoo | 67 min |
| Apr 6, 4:57 AM CDT | Tornado Warning | JAN | Holmes, Humphreys | 48 min |
| Apr 6, 5:03 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 57 min |
| Apr 6, 5:35 AM CDT | Severe Thunderstorm Warning | JAN | Warren | 70 min |
| Apr 6, 5:52 AM CDT | Severe Thunderstorm Warning | JAN | Grenada | 53 min |
| Apr 6, 5:52 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Montgomery | 55 min |
| Apr 6, 6:04 AM CDT | Severe Thunderstorm Warning | JAN | Holmes | 41 min |
| Apr 6, 6:13 AM CDT | Tornado Warning | JAN | Copiah | 49 min |
| Apr 6, 6:20 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Yazoo | 70 min |
| Apr 6, 6:26 AM CDT | Severe Thunderstorm Warning | JAN | Webster | 64 min |
| Apr 6, 6:40 AM CDT | Tornado Warning | JAN | Rankin, Simpson | 65 min |
| Apr 6, 7:30 AM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 60 min |
| Apr 6, 7:36 AM CDT | Tornado Warning | JAN | Madison | 54 min |
| Apr 6, 7:41 AM CDT | Tornado Warning | JAN | Rankin, Scott | 64 min |
| Apr 6, 8:01 AM CDT | Severe Thunderstorm Warning | JAN | Simpson | 44 min |
| Apr 6, 8:08 AM CDT | Tornado Warning | JAN | Leake | 67 min |
| Apr 6, 8:12 AM CDT | Tornado Warning | JAN | Simpson | 48 min |
| Apr 6, 8:18 AM CDT | Tornado Warning | JAN | Attala, Leake, Madison | 42 min |
| Apr 6, 8:19 AM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence, Marion | 56 min |
| Apr 6, 8:21 AM CDT | Tornado Warning | JAN | Rankin | 39 min |
| Apr 6, 8:32 AM CDT | Tornado Warning | JAN | Rankin, Scott, Smith | 58 min |
| Apr 6, 8:34 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 26 min |
| Apr 6, 8:41 AM CDT | Tornado Warning | JAN | Neshoba | 64 min |
| Apr 6, 8:45 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 60 min |
| Apr 6, 8:58 AM CDT | Severe Thunderstorm Warning | JAN | Winston | 62 min |
| Apr 6, 9:02 AM CDT | Tornado Warning | JAN | Simpson | 43 min |
| Apr 6, 9:10 AM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Lawrence, Marion | 65 min |
| Apr 6, 9:15 AM CDT | Flash Flood Warning | JAN | Attala | 2 hr |
| Apr 6, 9:20 AM CDT | Tornado Warning | JAN | Winston | 55 min |
| Apr 6, 9:27 AM CDT | Tornado Warning | JAN | Scott, Smith | 63 min |
| Apr 6, 9:30 AM CDT | Tornado Warning | JAN | Lawrence, Lincoln | 60 min |
| Apr 6, 9:31 AM CDT | Flash Flood Warning | JAN | Simpson, Smith | 4 hr |
| Apr 6, 9:40 AM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence, Marion | 50 min |
| Apr 6, 9:45 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Holmes, Humphreys, Leflore | 60 min |
| Apr 6, 9:58 AM CDT | Tornado Warning | JAN | Simpson, Smith | 62 min |
| Apr 6, 10:02 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 58 min |
| Apr 6, 10:14 AM CDT | Tornado Warning | JAN | Covington, Jefferson Davis | 46 min |
| Apr 6, 10:22 AM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence | 68 min |
| Apr 6, 10:27 AM CDT | Severe Thunderstorm Warning | JAN | Adams | 63 min |
| Apr 6, 10:28 AM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin | 47 min |
| Apr 6, 10:31 AM CDT | Tornado Warning | JAN | Lamar, Marion | 59 min |
| Apr 6, 10:38 AM CDT | Tornado Warning | JAN | Jasper, Newton | 67 min |
| Apr 6, 10:44 AM CDT | Tornado Warning | JAN | Carroll, Leflore | 61 min |
| Apr 6, 10:49 AM CDT | Tornado Warning | JAN | Carroll, Holmes, Montgomery | 56 min |
| Apr 6, 10:55 AM CDT | Tornado Warning | JAN | Covington, Jones, Smith | 65 min |
| Apr 6, 10:58 AM CDT | Tornado Warning | JAN | Lamar, Marion | 62 min |
| Apr 6, 11:05 AM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Simpson | 25 min |
| Apr 6, 11:17 AM CDT | Flash Flood Warning | JAN | Attala | 118 min |
| Apr 6, 11:21 AM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Montgomery | 3 hr |
| Apr 6, 11:21 AM CDT | Tornado Warning | JAN | Forrest | 54 min |
| Apr 6, 11:37 AM CDT | Tornado Warning | JAN | Lauderdale, Newton | 53 min |
| Apr 6, 11:39 AM CDT | Tornado Warning | JAN | Jasper | 66 min |
| Apr 6, 11:43 AM CDT | Tornado Warning | JAN | Jones | 62 min |
| Apr 6, 12:02 PM CDT | Tornado Warning | JAN | Clarke | 58 min |
| Apr 6, 12:21 PM CDT | Tornado Warning | JAN | Kemper, Lauderdale | 54 min |
| Apr 6, 12:31 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 74 min |
| Apr 6, 12:56 PM CDT | Tornado Warning | JAN | Clarke | 64 min |
| Apr 6, 1:08 PM CDT | Tornado Warning | JAN | Lauderdale | 52 min |
| Apr 6, 1:50 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin | 55 min |
| Apr 6, 1:51 PM CDT | Tornado Warning | JAN | Hinds | 24 min |
| Apr 6, 1:52 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Simpson | 53 min |
| Apr 6, 1:57 PM CDT | Severe Thunderstorm Warning | JAN | Copiah | 48 min |
| Apr 6, 2:03 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison | 42 min |
| Apr 6, 2:04 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 56 min |
| Apr 6, 2:21 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 69 min |
| Apr 6, 2:21 PM CDT | Tornado Warning | JAN | Franklin, Lincoln | 39 min |
| Apr 6, 2:27 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 48 min |
| Apr 6, 2:30 PM CDT | Tornado Warning | JAN | Marion | 45 min |
| Apr 6, 2:32 PM CDT | Tornado Warning | JAN | Rankin | 58 min |
| Apr 6, 2:34 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence | 41 min |
| Apr 6, 2:37 PM CDT | Flash Flood Warning | JAN | Rankin, Scott | 113 min |
| Apr 6, 2:43 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Simpson | 77 min |
| Apr 6, 2:51 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Scott | 54 min |
| Apr 6, 2:51 PM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Lamar | 39 min |
| Apr 6, 2:54 PM CDT | Flash Flood Warning | JAN | Copiah, Simpson | 2 hr |
| Apr 6, 2:58 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 47 min |
| Apr 6, 3:00 PM CDT | Tornado Warning | JAN | Copiah | 60 min |
| Apr 6, 3:02 PM CDT | Tornado Warning | JAN | Scott | 58 min |
| Apr 6, 3:06 PM CDT | Tornado Warning | JAN | Kemper, Leake, Neshoba | 54 min |
Nearby
Flash Flood Warnings in Mississippi, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.